# SDR DALA2025062304664

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 95,296 hours, 44,136 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Bypass Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3244 - ATB - DUE TO THE CABIN UNABLE TO MAINTAIN PRESSURIZATION (CAB PR EXCESS CAB ALT ECAM WARNING). CORRECTIVE ACTION: REPLACED BYPASS VALVE AND ANTI-ICE VALVE (17HH). ALSO, FOUND TWO DUCTS IN THE LEFT SYSTEM, AND TWO TAPPING SEALS IN THE LH WING ANTI-ICE DUCT LEAKING, REPLACED APU SUPPLY DUCT IN WHEEL WELL CENTER, AND TAPPING SEALS. (LP: 7382510)
